In late January someone asked about the difference between epileptic seizures and syncope due to cardiac reasons. If that was you, please send me a message. I'm sorry I don't remember who I was researching for. I have some information for you. I hope you're well, Lulu
I was told today that I have neurocardiogenic syncope (fancy name for I faint). I was diagnosed with epilepsy as a teenager, now this puts the epilepsy diagnosis into question because all my EEGs in the last couple years have been normal. My recent tilt testing was abnormal, hence the syncope diagnosis. MS has also been put back on the table but that is a whole different story.
I would like to send you a note or PM but you have them blocked - earlier I posted an excellent link but it was deleted by the moderators ..... send me a message and unblock your messaging and I will give you more information. :-)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.